Record number :
1558940
Title of article :
The centred parametrization for the multivariate skew-normal distribution
Author/Authors :
Arellano-Valle، نويسنده , , Reinaldo B. and Azzalini، نويسنده , , Adelchi، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2008
Pages :
21
From page :
1362
To page :
1382
Abstract :
For statistical inference connected to the scalar skew-normal distribution, it is known that the so-called centred parametrization provides a more convenient parametrization than the one commonly employed for writing the density function. We extend the definition of the centred parametrization to the multivariate case, and study the corresponding information matrix.
Keywords :
Index of skewness , Skew-normal distribution , 62F12 , 62H12 , Parametrization , 62E20 , singular information matrix
Journal title :
Journal of Multivariate Analysis
Serial Year :
2008
Link To Document :
بازگشت